Currently browsing: Items authored or edited by James Tuite https://orcid.org/0000-0003-2604-7491

18 items in this list.
Generated on Thu Feb 29 08:40:09 2024 GMT.

Jump to:

D | E | I | K | T

DTo Top

Di Stefano, Gabriele; Klavzar, Sandi; Krishnakumar, Aditi; Tuite, James and Yero, Ismael (2024). Lower General Position Sets in Graphs. Discussiones Mathematicae Graph Theory (Early access).

ETo Top

Erskine, Grahame and Tuite, James (2023). Small Graphs and Hypergraphs of Given Degree and Girth. The Electronic Journal of Combinatorics, 30(1), article no. P1.57.

ITo Top

Iršič, Vesna; Klavžar, Sandi; Rus, Gregor and Tuite, James (2024). General position polynomials. Results in Mathematics (Early access).

KTo Top

Klavzar, Sandi; Krishnakumar, Aditi; Tuite, James and Yero, Ismael (2023). Traversing a Graph in General Position. Bulletin of the Australian Mathematical Society, 108(3) pp. 353–365.

TTo Top

Thankachy, Maya; Chandran, Ullas; Tuite, James; Thomas, Elias; Di Stefano, Gabriele and Erskine, Grahame (2023). On the vertex position number of graphs. Discussiones Mathematicae Graph Theory (Early access).

Tuite, James; Erskine, Grahame and Salia, Nika (2023). Turán Problems for k -Geodetic Digraphs. Graphs and Combinatorics, 39(2), article no. 25.

Thomas, Elias John; Chandran S.V., Ullas; Tuite, James and Di Stefano, Gabriele (2023). On monophonic position sets in graphs. Discrete Applied Mathematics (Early Access).

Tuite, James; Thomas, Elias and Chandran, Ullas (2023). On some extremal position problems for graphs. Ars Mathematica Contemporanea [Early Access].

Tuite, James; Thomas, Elias John and Chandran S. V., Ullas (2022). Some Position Problems for Graphs. In: Algorithms and Discrete Applied Mathematics: 8th International Conference, CALDAM 2022, 10-12 Feb 2022, Puducherry, India, pp. 36–47.

Tuite, James and Erskine, Grahame (2022). On Networks with Order Close to the Moore Bound. Graphs and Combinatorics, 38(5), article no. 143.

Tuite, James and Erskine, Grahame (2021). New Bounds on k-Geodetic Digraphs and Mixed Graphs. In: Extended Abstracts EuroComb 2021 (Nešetřil, Jaroslav; Perarnau, Guillem; Rué, Juanjo and Serra, Oriol eds.), pp. 778–783.

Tuite, James (2019). On diregular digraphs with degree two and excess three. Discrete Applied Mathematics, 266 pp. 331–339.

Tuite, James (2019). Digraphs with degree two and excess two are diregular. Discrete Mathematics, 342(5) pp. 1233–1244.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0